# SDR AALA202505290583

- Difficulty date: May 17, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,847 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL FROM BS 747 TO BS 767, AT S24R, RBL 22. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
